Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 35238, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/35238

The Armendariz module and its application to the Ikeda-Nakayama module

Department of Mathematic, Faculty of Science-Literature, Kocatepe University, ANS Campus, Afyon 03200, Turkey

Received 21 December 2005; Revised 5 July 2006; Accepted 5 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Anderson and V. Camillo, “Armendariz rings and Gaussian rings,” Communications in Algebra, vol. 26, no. 7, pp. 2265–2272, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. P. Armendariz, “A note on extensions of Baer and P.P.-rings,” Journal of the Australian Mathematical Society, Series A, vol. 18, pp. 470–473, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Baser and A. Harmanci, “Reduced and p.q.-bear modules,” http://www.math.nthu.edu.tw/~tjm/myweb/FrameToAppear.htm.
  4. V. Camillo, W. K. Nicholson, and M. F. Yousif, “Ikeda-Nakayama rings,” Journal of Algebra, vol. 226, no. 2, pp. 1001–1010, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Hirano, “On annihilator ideals of a polynomial ring over a noncommutative ring,” Journal of Pure and Applied Algebra, vol. 168, no. 1, pp. 45–52, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Ikeda and T. Nakayama, “On some characteristic properties of quasi-Frobenius and regular rings,” Proceedings of the American Mathematical Society, vol. 5, no. 1, pp. 15–19, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. K. Kim and Y. Lee, “Armendariz rings and reduced rings,” Journal of Algebra, vol. 223, no. 2, pp. 477–488, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T.-K. Lee and Y. Zhou, “Armendariz and reduced rings,” Communications in Algebra, vol. 32, no. 6, pp. 2287–2299, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T.-K. Lee and Y. Zhou, “Reduced modules,” in Rings, Modules, Algebras, and Abelian Groups, vol. 236 of Lecture Notes in Pure and Appl. Math., pp. 365–377, Marcel Dekker, New York, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Wisbauer, M. F. Yousif, and Y. Zhou, “Ikeda-Nakayama modules,” Beiträge zur Algebra und Geometrie, vol. 43, no. 1, pp. 111–119, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet